Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jav818

tetracycline

Recommended Posts

hi i am of indian apperance and have noticed a brown stain on my forehead a long with darkening of skin. My dermatologist said this is tetracyline induced pigmentation i was wonder if there is anything that could be done to at least improve this. and will this get better with time i was taking tetracycline for 3 years. Thank you for any help.

Share this post


Link to post
Share on other sites

Yeah, if you go to www.smoothbeam.com they have like y lag laser or v laser, gets rid of birth marks or stuff like that, check it out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×